Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes shortness of breath and swollen legs despite taking Furosemide?

Answered by
Dr.
Dr. Sagar Makode

Cardiologist

Practicing since :2013

Answered : 1754 Questions

default
Posted on Thu, 23 Mar 2017 in Hypertension and Heart Disease
Question: in so much pain i'm swearing/crying. What is the prognosis once on furosemide (20 mg/day)? Can't breathe very well, have injuries, here and there that will not heal after 3 months. Also, gums are isanely painful and are turning nearly black


lack of breathe, spots, bruises, grossly inflamed feet, gums and and ankles began about a week ago. Cold began at the end of January.
doctor
Answered by Dr. Sagar Makode 6 hours later
Brief Answer:
See the description

Detailed Answer:
hello,
First don't worry so much, we will deal with your problems systematically and come to some conclusion. Whatever the problems may be we can certainly Optimise the treatment and bring your health to best possible level. For that I need to know some details about your problem. You need to tell me, about the known illness you are already having, sequencial beginning of your problems, the relieving and aggravating factors for your problems, upload your blood and other reports, also upload any discharge summary or doctor assessment or prescription if available. Any addiction like smoking or alcohol consumption.
Now, being on furosemide doesn't not mean bad prognosis. There are multiple condition like heart disease, low hemoglobin, kidney and liver issue which lead to fluid accumulation in the body and furosemide removes it and tend to maintain equilibrium. Medicine will help to keep these diseases under control and most of patients does really well with present day medicine available. As far as heart diseases are concerned, many patients are on furosemide and does quite well. Also, Along with furosemide, you should restrict salt and fluids like water tea coffee etc intake. This will help in reducing breathlessness and reducing swelling. Did you smoked or have any wheezing, cough then you can also have nebulization like ipratropium thrice a and budesonide twice a day. Please also provide some information about your injuries, are there any bony injuries also etc. In order to facilitate healing of injuries you can also get some multivitamin prescribed like Syr Zincovit or A toZ two teaspoon once a day etc and some calcium, vit D supplements. You should also be started on some antiallergic medicine like Tab Allegra 120 mg once a day, if you are not receiving any for cold, inflammation. For pain, you can get prescribed from local doctor tab Tramadol 50 mg whenever needed basis upto three times a day. So please get back with some more information for better opinion and if you have any further doubts.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Sagar Makode 14 hours later
YOU ARE REAL JOKERS!!!!!!!! I ONLY drink about 10 oz per day; WATER!!!!!!!!!!!!!!!!!!
doctor
Answered by Dr. Sagar Makode 1 hour later
Brief Answer:
See the description

Detailed Answer:
Sorry, we couldn't we couldn't solve your problems. All the best.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,   ,  
Medical Topics

Recent questions on  Tramadol

doctor1 MD

I have very severe pain in both of my legs and for this I have taken almost all analgesics I,m taking voveron tab, etoricoxib 90 mg, tramadol amd acetominophen , Hifenac tablet. even I had shot of voveron also but absolutely no relief. I m 75 plus. plz advice me ASAP to save me.

doctor1 MD

I feel that the prescribed drugs that I m taken are now causing the same symptoms. I know that the medical industry doesn t recognize mercury toxicity but my brother died of ALS. I began to get the same symptoms in 2006 after years of looking and with no results I had decided to get my amalgams removed . But before I did I took a supplement that had o lot of cilantro in it . I got better. But the symptoms came back. Now after quite some time I had decided to get a split root canal done in 2012. Then I got real sick again. Anyway I was doing fine last summer but I had been on gabapentin and tramadol for some time and now I think that they are causing very bad symptoms while I m trying to quit taking them. Very tired complete exhaustion pain in my hands and feet and in the small of my back. lack of coordination irritability sweating. and more. I am now doing less than prescribed of 200-300mg of gabapentin and tramadol of 50-150mg a day. Yesterday I took just one of each but feel asleep for hours no I feel disoriented and confused. I don t know which way to turn. It s causing great trouble to my mom who is now 78 and doesn t understand any of this. I have gone through hell and back and am a having bad thoughts I stay in my room and am very scared now. Very week . destitute please help

doctor1 MD

hi my wife was home this morning she ate a bite of a glazed doughnut and had some orange juice she took2 ibuprofen and 2 tramadol like she does every day for her back pain, today her eyes swelled shut her nose did too and she went to the ER and they took her blood and a couple hours later told her they dont know whats wrong and sent her home, any Ideas on what be causing her face eyes ears and nose to swell shut??

doctor1 MD

hi I am taking 1 pill a day of tramadol after 8 hours of hard work I don t drink no drugs I do smoke 4 cigarettes a day after 1 hour of taking it I feel getting extra energy, happy and nice feeling to do good stuffs keeps me awake and smiley I don t feel any unordinary sumptoms now its almost 1 year I am taking it what should I do to get off of it . I tried but ...............

doctor1 MD

My wife, age 83, has developed a situation where her dominant hand (left) the index and ring fingers have curled into the palm and those knuckles are swollen . This is very painful with the pain radiating up the arm to the elbow. she has no...

doctor1 MD

I take blood thinner what anti inflammatory can I take

doctor1 MD

I have had shingles twice and had treatment and the shingles vaccine . My shingles were on the left side of my body, under the breast and around my back to the spine, I now have nerve pain , but it has now moved to my right breast and is extremely...